# SDR J7SA20111218001

- Difficulty date: December 18, 2011
- Submitted: January 8, 2012
- Operation: Air carrier
- Aircraft: N266FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60348
- Aircraft time: 2,396 hours, 7,680 cycles
- Engine: Pwa PW305A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR WOULD NOT EXTEND NORMALLY, TRIED ALTERNATE BLOW DOWN AND GEAR EXTENDED AFTER SECOND TRY.    PERFORMED SATISFACTORY FUNCTIONAL CHECK OF THE EMERGENCY GEAR EXTENTION. NO DEFECTS NOTED.
